# SDR ASAA0580470

- Difficulty date: August 17, 2005
- Submitted: December 16, 2005
- Operation: Air carrier
- Aircraft: N977AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53453
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 595305077
- Condition: Dented
- Location: Fs 285
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING C-CHECK, FUSELAGE DENTED.  REMOVED DAMAGED AREA.  INSTALLED INTERNAL AND EXTERNAL DOUBLERS.  (M)
